MathSciNet Relay Station
MathSciNet bibliographic data
MR3022115 05C69 (05C62 52A37)
Barbosa, Rommel M.; Coelho, Erika M. M.; Dourado, Mitre C.; Rautenbach, Dieter; Szwarcfiter, Jayme L. On the Carathéodory number for the convexity of paths of order three. SIAM J. Discrete Math. 26 (2012), no. 3, 929–939.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement